# SDR SWAA052312

- Difficulty date: August 1, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 34,940 hours, 29,723 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Bracket
- Part number: BAC1507
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND L1 DOOR UPPER HINGE BOX FITTING CRACKED.  REMOVED AND REPLACED UPPER HINGE BOX PER SRM.
